# SDR MASA200602580

- Difficulty date: November 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 20,743 hours, 16,733 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7323 IAD.  AIRCRAFT ABORTED TAKEOFF DUE TO RT PACK HI PRESS ON TAKEOFF.  LT PACK WAS ON MEL CAUSING THE MESSAGE.  MX REPLACED THE LT PRSOV AND CLEARING THE LT PACK MEL AND BOTH PACKS OP CHECKED GOOD.
